# SDR GUUA93357031611A

- Difficulty date: March 16, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 31,857 hours, 37,956 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lws 124.25-114.2
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED X-RAY INSPECTION DISCOVERED MINOR CORROSION ON LEFT WING NR 1 STRINGER IN THE COLLECTOR TANK WS 124.25-114.25.    REMOVED CORROSION AND INSTALLED REPAIR STRINGER AND REPAIR DOUBLERS.
